# SDR 2015FA0000612

- Difficulty date: November 13, 2015
- Submitted: November 23, 2015
- Operation: General aviation
- Aircraft: N2086W
- Make and model: Beech D95A
- Aircraft serial: TD644
- Aircraft time: 8,341 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Leg Assy
- Part number: 95824018
- Condition: Broken
- Location: Mlg
- Part time: 8,341 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EXECUTING A LANDING, PILOT STATED THE MAIN WHEELS TOUCHDOWN FIRST, AS SOON AS NOSE WHEEL TOUCHED DOWN THE NOSE GEAR COLLAPSED CAUSING THE PROPELLERS TO STRIKE THE GROUND AND ACFT SKIDDED TO A STOP WITH PILOT AND 1 PASSENGER EXITING THE AIRCRAFT WITH NO INJURIES.  EXAMINATION OF NOSE GEAR SHOWED THE LOWER NOSE GEAR RETRACT BRACE BROKEN.  DAMAGE WAS LIMITED TO PROPELLERS AND NOSE OF ACFT.
